# SDR SIMA201912241005

- Difficulty date: December 21, 2019
- Submitted: December 24, 2019
- Operation: Air carrier
- Aircraft: N821AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145577
- Aircraft time: 35,238 hours, 31,293 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Leaking
- Location: A/C Pack
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PACK 2 VLV OVHT PACK 2 VLV CLOSED BLD 2 VLV CLOSED ON DESCENT (TWICE) AND ONCE DURING TAXI ALSO SOCK SMELL ON TAKEOFF.   FOUND AIR LEAK COMING OFF Y-DUCT TO PACK VLV AND REMOVED AND REPLACED BOTH SLEVES PER AMM 21-51-02. OPC GOOD. NO ;LEAKS NOTED. NO MSG
